# SDR DALA1139629861

- Difficulty date: May 21, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 80 IS BOWED UP IN THE CENTER AND HAS MANY DENTS. 861-KK-84. RII: Y.  FABRICATED NEW SKIN, REMOVED 2EA HAT CHANNELS FROM OLD SKIN, FLOOR PANEL 80, AND INSTALLED ON NEW SKIN FLOOR PANEL 80, IAW DC9 SRM 51-30-2, PG 1-4.
